# SDR 96ZZZX3911

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N331SD
- Make and model: Hughes TH-55A
- Aircraft serial: 291105
- Engine: Lyc HIO360B1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Oil Seal
- Part number: 10357592
- Condition: Failed
- Location: Mag Drive End
- Component: S4LN200
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

DURING TRAINING FLIGHT, ENGINE ROUGHNESS 'FELT' IN-FLIGHT; FOUND MAGNETO POINTS SATURATED WITH OIL.  REPLACED MAGNETO WITH REBUILT UNIT.
